MathSciNet Relay Station
MathSciNet bibliographic data
MR1778765 60J80 (60C05)
Kazimirov, N. I.; Pavlov, Yu. L. A remark on Galton-Watson forests. (Russian) Diskret. Mat. 12 (2000), no. 1, 47--59; translation in Discrete Math. Appl. 10 (2000), no. 1, 49–62
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement